# SDR IPXA2024052211513

- Difficulty date: April 27, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARB0029510
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H SIDE SUPPORT FOR O/B FLAP I/B FWD FLAP HINGE ATA 57-55 REMOVE AND REPLACE SUPPORT P/N ARB0029-510 PER MD11 AMM 57-53-01-400-801 AND SRM 51-30 REQUIREMENTS.
